11 May 2011
I also agree with Rajive, I have an older relative that does but it would be far better to see what the doctor says in your case, I want to give you information that is correct and I think in this case you should check with the doctor just to be on the safe side. I wish you the very best Caringson (Billy)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my mother fell and has a pulled thigh muscle NO breaks , cracks ect. hips and back are also ok. this is be givin after she had a very adverse ...
2 answers • 17 May 2010
ativan, oxycontin & adderall what are the effects of mixing the 3? Is it dangerous?
3 answers • 27 Mar 2011
Ive been on 4-5 mg ativan 5or6 years. what drug do you use to feel comfortable while getting off ativan?
2 answers • 10 Oct 2011
I take 20 mg adderall in morning and 10 mg adderall in the afternoon. I also take 1 mg tenex and 10 mg lexapro at night. Usually I need 0.5 mg of ...
4 answers • 4 Jun 2012
1 answer • 17 Sep 2013